Pacific Journal of Mathematics

Representation theory of almost connected groups.

Ronald L. Lipsman

Article information

Source
Pacific J. Math., Volume 42, Number 2 (1972), 453-467.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102967871

Mathematical Reviews number (MathSciNet)
MR0327975

Zentralblatt MATH identifier
0242.22008

Subjects
Primary: 22D10: Unitary representations of locally compact groups

Citation

Lipsman, Ronald L. Representation theory of almost connected groups. Pacific J. Math. 42 (1972), no. 2, 453--467. https://projecteuclid.org/euclid.pjm/1102967871


Export citation

References

  • [1] F. Bruhat, Distributions sur un groupe localement compact et applications a Vetude des representations des groupes $-adiques, Bull. Soc. Math. France, 89 (1961), 43-75.
  • [2] J. Dixmier, Sur les representations unitaries des groupes de Lie nilpotents V, Bull. Soc. Math. France, 87 (1959), 65-79.
  • [3] J. Dixmier, Traces sur les C*-algebres,Ann. Inst. Fourier, 13 (1963), 219-262.
  • [4] J. Dixmier, Les C*-Algebres et leurs Representations,Gauthier-Villars, Paris, 1964.
  • [5] J. Dixmier, Sur la representation reguliere d'un groupe localment compactconnexe, Ann. Scient. Ecole Norm. Sup., 2 (1969), 423-436.
  • [6] J. Fell, The dual spaces of C*-algebras, Trans. Amer. Math. Soc, 94 (I960), 365- 403.
  • [7] J. Fell, A new proof that nilpotent groups are CCR, Proc. Amer. Math. Soc, 13 (1962), 93-99.
  • [8] Harish-Chandra, Representations of semsimple Lie groups III, Trans. Amer. Math. Soc, 76 (1954), 234-253.
  • [9] Harish-Chandra, Invarianteigendistributions on a semisimple Lie group, Trans. Amer. Math. Soc, 119 (1965), 457-508.
  • [10] Harish-Chandra, Harmonic analysis on semisimple Lie groups, Bull. Amer. Math. Soc, 76 (1970), 529-551.
  • [11] K. Iwasawa, On some types of topological groups, Ann. of Math., 50 (1949), 507- 558.
  • [12] R. Kallman, Certain topological groups are type I, Bull. Amer. Math. Soc, 76 (1970), 404-406.
  • [13] R. Lipsman, On the characters and equivalence of continuous series representations, J. Math. Soc Japan, 23, No. 3 (1971), 452-480.
  • [14] D. Montgomery and L. Zippin, Topological TransformationGroups, Interscience, New York, 1955.
  • [15] N. Rickert, Some properties of locally compact groups, J. Australian Math. Soc, 7 (1967), 433-454.
  • [16] S. Sakai, On a characterizationof type I C*-algebras, Conference on functional analysis at the University of California, Irvine, B. Gelbaum, ed., Thompson Book Co., Washington, D. C, 1967.